# SDR AALA20130815008

- Difficulty date: August 8, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 85 hours, 16 cycles
- System (JASC): 3810 · Potable Water System
- Part: Manifold
- Part number: 476W271012
- Condition: Leaking
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MULTIPLE CEILING PANELS WERE FOUND LEAKING WATER DURING THE ACCEPTANCE CHECK FOR THE NEW AIRCRAFT.  IT WAS DISCOVERED THAT FOUR POTABLE WATER DRAIN MANIFOLDS THROUGHOUT THE AIRCRAFT WERE DEFECTIVE DUE TO PIN HOLE LEAKS IN THE TUBING.  THE FOUR POTABLE WATER MANIFOLDS WERE REPLACED.  THIS IS THE THIRD AIRCRAFT DELIVERED IN THIS CONDITION.
